# SDR CALA2022071301717

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 73,976 hours, 26,491 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Position Sensor
- Part number: 2061151
- Condition: Faulted
- Location: 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LAND FLAPS DISAGREE ATL FLAP MOTOR USED PERFORMED FSEU BITE FOUND FAULT 27-522260 TE FLAP SENSOR MESSAGE. SUSPECT FLAP POSITION INDICATOR AT FAULT. OPERATED FLAPS SEVERAL TIMES AND MESSAGE CLEARED FLAP INDICATOR IS NIS EWR. REMOVED AND REPLACED THE FLAP POSITION INDICATOR IAW AMM 27-58-02. OPS TEST GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1834909  SN OFF 5257 INDICATOR, POSI  OFF 29-2758-9-0001 5257 ON 29-2758-9-0001 8455
